# SDR FDEA202511042121

- Difficulty date: November 4, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N259FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67534
- Aircraft time: 2,190 hours, 1,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856116
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX. STA 300 ABOVE FLOORBOARD PANEL 222CFF RBL54.75 TO RBL77.5   SURFACE SKIN HAS INDENTATION FABRICATED NEW FLOOR PANEL 222CFF, MPN:141T5856-116, RBL 54.75 RBL 77.50, STATION 282-412   IN REF TO FEDEX DWG SR67-53-009. SEE JPF FOR ALL WORK PERFORMED. THIS IS A MAJOR REPAIR.
